# SDR DALA13009020939

- Difficulty date: February 22, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 62,297 hours, 47,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1060-1079
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES ON LT WINDOW BELT FWD UPPER SECTION AND AFT UPPER CORNER BETWEEN STA 1060 AND 1079. (FS).  REPAIR WAS ACCOMPLISHED IAW ER/A 51119-14 REV ORIG RII COMPLETED BY INSPECTION STAMP INSPECTOR IAC 200802798 AM DELTA ID NR 872769.  ASSOCIATED ER/A 51-115914 ADDED FOR AC 0939.
